Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am suffering from boils on bumps, what should i do ?

hello dr m 22 yrs female suffering frm boils on BUMS since 2 days n yday i strtd takin phexin capsule fr dis is it k? n pls suggest me wat else i shud do? pls as my xamz r approachin within 2 days.......... (KINDLY NOTE IT IS ON BUMS NOT ON BURNS AS DR MISUNDRSTUD PREVIOULSY) THNK U
Asked On : Wed, 11 May 2011
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Dear Muskan
You are taking antibiotics just apply belladona or capscium plaster over it and in a day or two you will be symptom free.
Dr. Rajesh Lakhanpaul
Answered: Wed, 11 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Continue taking antibiotics for 5 days,along with this apply some local antibiotic cream on it 1-2 times in a day.Please avoid applying anything else on it.Along with this you should take analgesic tablets also which will help reducing pain and swelling if any,bye.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor